# SDR UPS99230595

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Housing
- Condition: Cracked
- Location: Rt Mlg Trunion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON RT MLG TRUNNION BEARING HOUSING.  REPAIR CARRIED OUT IAW SRM 20-20-01, MM 32-11-51, OHM 32-10-13 AND MM 32-32-00.
